# SDR CA081007002

- Difficulty date: September 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 152 hours
- Engine: Ge CT78A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) POST LANDING AND TAXI.  ACFT WAS STATIONARY WITH BOTH ENGINES IN THE GROUND IDLE POSITION WITH ROTORS TURNING.  PILOT OBSERVED ROTOR SPEED WAS NEARING A KNOWN "AVOID RANGE" AND ELECTED TO NUDGE THE NR 1 ENGINE CONTROL LEVER FORWARD TO INCREASE ROTOR SPEED SLIGHTLY ABOVE THE AVOID RANGE.  DURING THE EXECUTION OF THIS MARGINAL CONTROL LEVER MOVEMENT, THE RELATED ENGINE THEN UNEXPECTEDLY SHUTDOWN.  NO OTHER INDICATIONS OF A PROBLEM WERE OBSERVED BY EITHER PILOT.  THE HUMS DATA WAS DOWNLOADED AND DURING REVIEW IT WAS DISCOVERED THAT DURING THE CONTROL LEVER INCREASE, THE NR 1 ENGINE TGT SPIKED TO 1100 DEGREES C FOR A PERIOD OF 3 SECONDS BEFORE THE AUTOMATED PROTECTIVE CIRCUITS OF THE FADEC SHUT THE ENGINE DOWN.  NG (COMPRESSOR SPEED) HAD ONLY INCREASE APPROXIMATELY 1% WHEN THIS OCCURRED.
